# SDR CALA0000005

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R IN FORWARD CARGO AREA AT STA 510 CORRODED.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-10-3.  A SPLICE AND FILLER REPAIR WAS INSTALLED SRM 53-10-3 AND 51-10-3.
